MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER

VASCULAR SOLUTIONS, LLC TURNPIKE LP; CATHETER
Model Number 5638
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Devices from the lot number reported in mw5084730 were distributed to a significant number of different sites.As such, we were unable to identify the initial reporter and unable to obtain additional information about the event.A manufacturing record review did not identify any non-conformances related to this lot.This supports that the device met material, assembly, and performance specifications prior to shipment.Based on the limited information available, the cause of the event was unable to be determined.
 
Event or Problem Description
Mw5084730 received 21mar2019.No initial reporter information was documented on the medwatch received.The turnpike lp catheter was being used for pci in a severely calcified proximal right coronary artery lesion.The tip of the catheter broke off from the catheter.Several unsuccessful attempts were made to aspirate out the fragment.The patient was sent to the operating room for urgent coronary artery bypass grafting.

Brand Name
TURNPIKE LP
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
MDR Report Key8520567
Report Number2134812-2019-00022
Device Sequence Number16522843
Product Code DQY
UDI-Device IdentifierM20656380
UDI-PublicM20656380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K151981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number5638
Device Lot Number630156
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2019
Initial Report FDA Received Date04/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;